# SDR DL73S002493

- Difficulty date: December 21, 2000
- Submitted: January 2, 2001
- Operation: Air carrier
- Aircraft: N323DL
- Make and model: Boeing 737232
- Aircraft serial: 23095
- Aircraft time: 43,888 hours, 38,799 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768134
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE / SKIN / FS 520-530 / STR. 16R :CRACK REPAIR.   THE FUSELAGE SKIN WAS FOUND WITH A 4" CRACK JUST ABOVE  STRINGER 16R BETWEEN FS 520 & 530.  THE CRACK RUNS ALONG  THE EDGE OF THE INTERNAL BONDED WAFFLE DOUBLER AT THIS  LOCATION.  THE CRACK WAS ROUTED OUT WITH A 4.8 INCH X 1.8 INCH CUTOUT.  THE DAMAGE WAS REPAIRED WITH AN EXTERNAL ALUMINUM  DOUBLER INSTALLED PER ER/A 379582-14, REV A.
